Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bloating, diarrhea, dark green stools, bleeding from anus. Family history of bowel cancer, IBS. Causes?

think I have IBS ... severe abdominal bloating , diorrhea with dark green stools and terrible persistant pain on left side of adbo. Worried about new symptom.. random blood on wiping even without bowel movements. Am 46, just had full gynae check in case BLEEDING menapausal amenorea (it s not MENAPAUSE) my dad had bowel cancer at 40 and although i have lived with ibs for years am concernred by new pain and bleeding
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCNM
I really appreciate your concern the given history is suggestive of some intestinal pathology and in my opinion the near possibilities of this need to be ruled our first and that is fissure, hemorrhoid, intestinal infection, no need to worry about this it does not seems any thing dangerous, hope this information helps you, take care and have a nice day.
Answered: Wed, 11 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor